# SDR ASOA201001787

- Difficulty date: November 15, 2010
- Submitted: November 19, 2010
- Operation: Air carrier
- Aircraft: N927EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7844
- Aircraft time: 17,046 hours, 14,999 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 349 FRAME HAS CORROSION ON SHEAR TIE AT STR 27.  REO 601R-53-21-1199, HAS BEEN ACCOMPLISHED.  ACFT RETURNED TO SERVICE.
